MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET

DAVOL INC., SUB. C.R. BARD, INC. SIMPULSE SOLO SUCTION IRRIGATOR; LAVAGE, JET
Catalog Number 0067570
Medical Device Problem Codes Break (1069); Inability to Irrigate (1337)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject product was received for evaluation, with the battery pack installed within the handle of the device.The latch tab used to secure the device¿s battery pack within the device handle was noted to be broken and the latch tab not returned with the device.Even with the broken latch tab, the battery pack was noted to remain fully seated and remained firmly within the handle.There was no report of the component breakage by the user, and it was indicated the user released the latch to remove the batteries and the latch on the bottom of the hand piece broke.Based on the information provided, the broken battery latch tab that was found during the product evaluation was related to the user removing the battery pack after the device failed to irrigate.While the cause of the original report of the non irrigating device has not been determined at this time, root cause of the broken latch has been determined to be use related.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
Information as reported by the user facility: during the sample evaluation of a simpulse solo irrigator reported as not irrigating, the latch on the battery case was found broken off and not returned.Additional information received from the sales rep indicated the user facility released the latch to remove the batteries and the latch on the bottom of the hand piece broke.

Brand Name
SIMPULSE SOLO SUCTION IRRIGATOR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6561803
Report Number1213643-2017-00303
Device Sequence Number627561
Product Code FQH
UDI-Device Identifier00801741010125
UDI-Public(01)00801741010125(17)190228(10)JUAPF655
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number0067570
Device Lot NumberJUAPF655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1